# SDR BJNA030216

- Difficulty date: February 25, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- Engine: Pwa JT8D17
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6547596
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 46,484 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, CORROSION WAS FOUND IN THE BORES OF THE HORIZONTAL STABILIZER CENTER SECTION FORWARD TERMINAL FITTINGS UPPER AND LOWER AFT LUGS.  THE BORES WERE REAMED TO THE MAXIMUM DIAMETER (1.125 INCH) SHOWN IAW SB.  AFTER REAMING INSPECTION SHOWED THAT CORROSION WAS STILL PRESENT.  REO-L00628 PROVIDED FOR ADDITIONAL REAMING OF THE SUBJECT BORES TO REMOVE THE CORROSION, AND FOR THE FABRICATING AND INSTALLATION OF OVERSIZED BUSHINGS.  REPAIR APPROVED, AND 8110-3 ISSUED BY DER RICHARD C SALTIVAN.
